Skip to Main content Skip to Navigation
Journal articles

Generalized probabilistic approach of uncertainties in computational dynamics using random matrices and polynomial chaos decompositions

Abstract : A new generalized probabilistic approach of uncertainties is proposed for computational model in structural linear dynamics and can be extended without difficulty to computational linear vibroacoustics and Computational non-linear structural dynamics. This method allows the prior probability model of each type of uncertainties (model-parameter uncertainties and modeling errors) to be separately constructed and identified. The modeling errors are not taken into account with the usual output-prediction-error method but with the nonparametric probabilistic approach of modeling errors recently introduced and based on the use of the random matrix theory. The theory an identification procedure and a numerical validation are presented. Then a chaos decomposition with random coefficients is proposed to represent the prior probabilistic model of, random responses. The random germ is related to the prior probability model of model-parameter uncertainties. The random coefficients arc related to the prior probability model of modeling errors and then depends on the random matrices introduced by the nonparametric probabilistic approach of modeling errors. A validation is presented. Finally. a future perspective is introduced when experimental data are available. The prior probability model of the random coefficients can be improved in constructing a posterior probability model Using the Bayesian approach.
Complete list of metadatas

Cited literature [50 references]  Display  Hide  Download

https://hal-upec-upem.archives-ouvertes.fr/hal-00684322
Contributor : Christian Soize <>
Submitted on : Sunday, April 1, 2012 - 3:09:20 PM
Last modification on : Thursday, March 19, 2020 - 11:52:03 AM
Long-term archiving on: : Monday, July 2, 2012 - 3:16:53 AM

File

publi-2010-IJNME-81_8_939-970-...
Files produced by the author(s)

Identifiers

Collections

Citation

Christian Soize. Generalized probabilistic approach of uncertainties in computational dynamics using random matrices and polynomial chaos decompositions. International Journal for Numerical Methods in Engineering, Wiley, 2010, 81 (8), pp.939-970. ⟨10.1002/nme.2712⟩. ⟨hal-00684322⟩

Share

Metrics

Record views

765

Files downloads

1250